# SDR K3HA990002

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Dirty
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

THE NR 4 LEADING EDGE FLAP WOULD NOT RETRACT ON CLIMB-OUT.  RECYCLED SEVERAL TIMES, RETURNED TO EWR.  CLEANED CANNON PLUGS AND CHECKED SECURITY AT SWITCH, PERFORMED FLAP OPERATED SEVERAL TIMES, LIGHT OPS CHECKS NORMAL REF MM 27-82-1.
